Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1970, Volume 38, Issue 2

The One-Stage Deformation Method: An Algorithm for Quadratic Programming<225:TODMAA>2.0.CO;2-0
p. 225-230

Roger Even Bove

This paper presents a considerably abbreviated deformation method for the minimization of a quadratic function subject to linear constraints. In Section 1 the method is explained for a positive definite function. In Section 2 it is extended to singular forms.

Log In To View Full Content